Central limit theorems for smoothed extreme value estimates of point processes boundaries

Abstract : In this paper, we give sufficient conditions to establish central limit theorems for boundary estimates of Poisson point processes. The considered estimates are obtained by smoothing some bias corrected extreme values of the point process. We show how the smoothing leads Gaussian asymptotic distributions and therefore pointwise confidence intervals. Some new unidimensional and multidimensional examples are provided.
Type de document :
Article dans une revue
Journal of Statistical Planning and Inference, Elsevier, 2005, 135 (2), pp.433-460. 〈10.1016/j.jspi.2004.04.020〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00383141
Contributeur : Stephane Girard <>
Soumis le : jeudi 13 mars 2014 - 10:08:58
Dernière modification le : mercredi 11 avril 2018 - 01:56:17
Document(s) archivé(s) le : vendredi 13 juin 2014 - 11:00:48

Fichier

finalJSPI.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Stéphane Girard, Ludovic Menneteau. Central limit theorems for smoothed extreme value estimates of point processes boundaries. Journal of Statistical Planning and Inference, Elsevier, 2005, 135 (2), pp.433-460. 〈10.1016/j.jspi.2004.04.020〉. 〈hal-00383141v2〉

Partager

Métriques

Consultations de la notice

273

Téléchargements de fichiers

109